# SDR SWAA2022011042168

- Difficulty date: November 10, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Condition: Cracked
- Location: Vert Stab Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FRONT SPAR FITTING; FIX LEADING EDGE SPRING ANGLE CRACK NOTED. ; / [01] REMOVED FIX LEADING EDGE SPRING ANGLE AT VERTICAL FIN FRONT SPAR FITTING IAW SRM 51-40-02-0G-0.; [02] VERIFIED STEP #1; [03] LOCATED AND DRILLED NEW FITTING FIX LEADING EDGE VERTICAL FIN FRONT SPAR SPRING ANGLE IAW B737-700 SRM 51-40-05-0G-0 AND DWG# 176A3101.; [04] (RII) VERIFIED STEP #3; [05] OK TO INSTALL NEW REPLACEMENT FIX L/E SPRING ANGLE.; [06] MIXED 0870C080BM654SKN40 SEALANT 17:00 12-01-21 SQUEEZE OUT TIME BY 03:00 12-05-21; [07] INSTALLED NEW FITTING FIX LEADING EDGE VERTICAL FIN FRONT SPAR SPRING ANGLE IAW B737-700 SRM 51-40-02-0G-0AND DWG# 176A3101; [08] (FINAL) REMOVED FIX LEADING EDGE SPRING ANGLE AT VERTICAL FIN FRONT SPAR FITTING IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW FITTING FIX LEADING EDGE VERTICAL FIN FRONT SPAR SPRING ANGLE IAW B737-700 SRM 51-40-05-0G-0 AND DWG# 176A3101. INSTALLED NEW FITTING FIX LEADING EDGE VERTICAL FIN FRONT SPAR SPRING ANGLE IAW B737-700 SRM 51-40-02-0G-0AND DWG# 176A3101; [09] (RII) FINAL INSPECTION; FIX L/E SPRING ANGLE REPLACED.
